# SDR UPS99829773

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H206B
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASN, CABIN DOOR OPEN LIGHT ILLUMINATED IN FLIGHT.  ACARS SENSORS (MAIN CREW) CONFIRMED DOOR.  AIRCRAFT MAINTAINED DIFFERENTIAL PRESSURIZATION.  DOOR APPEARS CLOSED AND SECURE.  REPLACED LEFT AFT SERVICE DOOR MICROSWITCH AND CHECKED PER 52-70.
